IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Additions and corrections to: ``On the ideal structure of the algebra of radial functions''


Author: Alan L. Schwartz
Journal: Proc. Amer. Math. Soc. 39 (1973), 288-294
MSC: Primary 43A20
DOI: https://doi.org/10.1090/S0002-9939-1973-0313718-X
Original Article: Proc. Amer. Math. Soc. 26 (1970), 621-624.
MathSciNet review: 0313718
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The corrections and additions are made in the context of Hankel transforms which generalize the Fourier transforms of radial functions. The following question is studied: given two closed ideals $ {I_1}$ and $ {I_2}$ in the algebra of Hankel transforms such that both have the same spectrum and $ {I_1} \subset {I_2}$, when is there a closed ideal $ I$ such that $ {I_1} \subset I \subset {I_2}$?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A20

Retrieve articles in all journals with MSC: 43A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313718-X
Keywords: Convolution algebra, Fourier transform, Hankel transform, ideal structure, radial functions, zero-sets, spectrum
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society